# SDR 98FDEA00068

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 651621928
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-174-01) ON RT BOTTLE PIN CASTING BS 867, WL 176 TO 170, RBL 65, WHILE WORKING NR 0734.  *S/D*  REMOVED AND REPLACED FITTING AT BS 867, WL 176 TO 170, RBL 65 IAW FED-EX EA 7-5310-37362A.
